# SDR SB05030

- Difficulty date: February 20, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 69902913
- Condition: Bent
- Location: L1 Entry Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B

## Discrepancy

BWI - FLT428 - ENROUTE FROM CLT TO BWI, CREW REPORTED A LOSS OF CABIN PRESSURE AT FL270.  CABIN CREW NOTED A NOISE AROUND THE FORWARD ENTRY DOOR.  OXYGEN MASKS DEPLOYED.  FLIGHT DESCENDED AND CONTINUED ONTO BWI WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FORWARD ENTRY DOOR LOWER HINGE SEAL BENT.  REPLACED SEAL AND ACCOMPLISHED HULL LEAK DOWN TEST PER MM 05-51-91.  TEST WITHIN LIMITS. ACCOMPLISHED PRESSURIZATION CONTROL SYSTEM TEST PER MM 21-31-00.  FOUND FORWARD OUTFLOW VALVE COMMANDED CLOSED AT ALL TIMES.  REPLACED AFT OUTFLOW VALVE PER MM 21-31-11-4.  OPERATIONAL CHECK NORMAL.  REPLACED OXYGEN GENERATORS AND REPACKED ALL MASKS.  AIRCRAFT OK FOR SERVICE.
